# SDR SIMA201808076001

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 33,302 hours, 28,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AT 3500 MSL, THE CARGO DOOR OPEN INDICATION DISPLAYED,  ON RETURN, OPS FOUND A STRAP IN THE DOOR FRAME.  PERFORMED AN OPS CHECK OF THE CARGO DOOR WARNING, OPS CHECKED GOOD IAW AMM 52-76-01.
